Advanced

Convexity of Means and Growth of Subharmonic Functions in Strips

Wanby, Göran LU (1986) In Journal of Mathematical Analysis and Applications 118(1). p.208-231
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Analysis and Applications
volume
118
issue
1
pages
208 - 231
publisher
Elsevier
external identifiers
  • Scopus:46149128861
ISSN
0022-247X
language
English
LU publication?
yes
id
db602441-7424-4fae-ae7b-af04eece78e4 (old id 1366321)
alternative location
http://ida.lub.lu.se/cgi-bin/elsevier_local?YYUM0070-A-0022247X-V0118I01-86903045
date added to LUP
2009-04-14 16:11:31
date last changed
2016-10-13 04:28:39
@misc{db602441-7424-4fae-ae7b-af04eece78e4,
  author       = {Wanby, Göran},
  issn         = {0022-247X},
  language     = {eng},
  number       = {1},
  pages        = {208--231},
  publisher    = {ARRAY(0xa351680)},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {Convexity of Means and Growth of Subharmonic Functions in Strips},
  volume       = {118},
  year         = {1986},
}